MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET
Catalog Number 00515047500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The device was returned with the tubing removed from the handpiece.Functional testing found the device would not power on with the original battery pack but did power on in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing and design issues.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that during surgery on (b)(6) 2025, the device did not work at all and the handpiece and battery were getting hot.There was no patient impact but it is unknown if there was a delay.An alternate device was utilized to complete the procedure.During product evaluation it was found that the battery leaked electrolyte.Due diligence is complete and there is no additional information available.

Brand Name
FAN SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24731442
Report Number0001526350-2026-00353
Device Sequence Number21149760
Product Code FQH
UDI-Device Identifier00889024375154
UDI-Public(01)00889024375154(17)280109(10)80520566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515047500
Device Lot Number80520566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown